Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Aug 16, 2007, 8:20 PM CDT for Uvalde County, Texas. It took effect at Aug 17, 2007, 6:33 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2007, 8:20 PM CDT (01:20 UTC)
- In effect from
- Aug 17, 2007, 6:33 AM CDT
- Expired
- Aug 17, 2007, 9:50 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabinal River at Sabinal (SABT2).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08198500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 170120
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT THU AUG 16 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
FRIO RIVER...HONDO CREEK...SABINAL
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT
24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC463-170920-
/O.NEW.KEWX.FL.W.0072.070817T1130Z-070818T0106Z/
/CNCT2.1.ER.070817T1130Z.070817T1200Z.070817T1306Z.NO/
820 PM CDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE FRIO RIVER AT CONCAN.
* FROM FRIDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM THURSDAY THE STAGE WAS 4.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT FRIDAY MORNING AND CONTINUE
TO RISE TO NEAR 11.5 FEET NEAR SUNRISE FRIDAY. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...MODERATE LOWLAND FLOODING REACHES CAMPING AREAS NEAR
RIO FRIO TO ABOVE CONCAN DURING RECREATION MONTHS THREATENING CAMPERS, AUTOS,
RV TRAILERS, CANOES AND GEAR. LOW ROADS AND BRIDGES ARE FLOODED AND DANGEROUS
TO AUTO TRAFFIC.
$$
TXC325-170920-
/O.NEW.KEWX.FL.W.0073.070817T1145Z-070818T0027Z/
/KWHT2.2.ER.070817T1145Z.070817T1200Z.070817T1227Z.NO/
820 PM CDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE HONDO CREEK AT KING WATERHOLE NR HONDO.
* FROM FRIDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM THURSDAY THE STAGE WAS 4.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE TO RISE TO
NEAR 12.2 FEET AROUND SUNRISE. THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING INUNDATES FM 462 AT SEVERAL LOW
CROSSINGS OVER HONDO CREEK.
$$
TXC163-170920-
/O.NEW.KEWX.FL.W.0074.070818T1600Z-070821T1200Z/
/DBYT2.2.ER.070818T1600Z.070819T1800Z.070821T0000Z.NO/
820 PM CDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE FRIO RIVER NEAR DERBY.
* FROM SATURDAY MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM THURSDAY THE STAGE WAS 2.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND CONTINUE TO
RISE TO NEAR 12.4 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 14.0 FEET...SIGNIFICANT CROP AND PASTURELAND FLOODING BELOW UVALDE
TO CHOKE CANYON RESERVOIR FLOODS OIL WELL PUMP JACKS...IRRIGATION PUMPS AND
ANY EQUIPMENT IN THE FLOOD PLAIN. NUMEROUS SECONDARY ROADS AND LOW BRIDGES
ARE FLOODED. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF
THE FLOOD PLAIN.
$$
TXC463-170920-
/O.NEW.KEWX.FL.W.0075.070817T1133Z-070818T0034Z/
/SABT2.1.ER.070817T1133Z.070817T1200Z.070817T1234Z.NO/
820 PM CDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SABINAL AT SABINAL.
* FROM FRIDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM THURSDAY THE STAGE WAS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CREST NEAR 12.4 FEET
NEAR SUNRISE FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING IMPACTS LOWEST SECONDARY
ROADS...CROSSINGS AND LOW BRIDGES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
CONCAN 7 11 4.8 THU 07 PM 11.5 5.2 4.5 4.4 4.4
KING WATERHOLE 10 12 4.5 THU 07 PM 12.2 6.0 3.6 3.6 3.6
DERBY 6 6 2.1 THU 07 PM 2.1 4.8 12.2 9.5 4.2
SABINAL 10 12 5.5 THU 07 PM 12.4 5.8 5.8 5.8 5.8
$$1 follow-up statement
000
WGUS84 KEWX 171450
FLSEWX
TXC325-463-172250-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 AM CDT FRI AUG 17 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
FRIO RIVER...HONDO CREEK...SABINAL...SECO CREEK...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC463-171520-
/O.CAN.KEWX.FL.W.0072.000000T0000Z-070818T0106Z/
/CNCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
950 AM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE FRIO RIVER AT CONCAN.
* AT 09AM FRIDAY THE STAGE WAS...4.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FORECAST: REMAIN BELOW BANKFULL STAGE.
$$
TXC325-171520-
/O.CAN.KEWX.FL.W.0073.000000T0000Z-070818T0027Z/
/KWHT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
950 AM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE HONDO CREEK AT SH 173 NEAR HONDO.
* AT 09AM FRIDAY THE STAGE WAS...6.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* BANKFULL STAGE IS 10.0 FEET.
* FORECAST: CRESTED BELOW BANKFULL STAGE.
$$
TXC325-171520-
/O.CAN.KEWX.FL.W.0069.000000T0000Z-070818T0027Z/
/SCRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
950 AM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE SECO CREEK NEAR DHANIS.
* AT 08AM FRIDAY THE STAGE WAS...9.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* BANKFULL STAGE IS 13.0 FEET.
* FORECAST: CRESTED...BELOW BANKFULL STAGE NOW.
$$
TXC463-171520-
/O.CAN.KEWX.FL.W.0075.000000T0000Z-070818T0034Z/
/SABT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
950 AM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE SABINAL RIVER AT SABINAL.
* AT 08AM FRIDAY THE STAGE WAS...6.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* BANKFULL STAGE IS 10.0 FEET.
* FORECAST: REMAIN BELOW BANKFULL STAGE.
$$
TXC463-172250-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/UDET2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
950 AM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE FRIO RIVER NEAR UVALDE.
* AT 08AM FRIDAY THE STAGE WAS...2.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* BANKFULL STAGE IS 10.0 FEET.
* FORECAST: REMAIN BELOW BANKFULL STAGE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
CONCAN 7 11 4.8 FRI 09 AM 4.6 4.5 4.5 4.5 4.4
KING WATERHOLE 10 12 6.2 FRI 09 AM 5.9 5.9 5.8 5.8 5.7
ROWE RANCH NR D 13 15 9.2 FRI 08 AM 7.6 7.6 7.7 7.6 7.6
SABINAL 10 12 6.5 FRI 08 AM 5.8 5.5 5.4 5.3 5.2
DRY FRIO 10 12 2.7 FRI 08 AM 2.9 2.6 2.6 2.6 2.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 16, 6:29 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 16, 6:29 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 629 PM CDT THU AUG 16 2007 .AVIATION... PREVAILING MVFR CIGS WITH OCCASIONAL SHOWERS IS THE THEME FOR THE NEXT 24H...WITH IFR AND EVEN LIFR CIGS/VSBYS LIKELY AROUND THE HEAVIER SHOWERS. A MODERATE EASTERLY LOW LEVEL FLOW WILL CONTINUE ALONG THE I-35 CORRIDOR. A MODERATE NE LOW LEVEL FLOW WILL BECOME EASTERLY AT KDRT LATER ON FRIDAY. SURFACE WIND GUSTS UP TO 25 MPH WILL CONTINUE THROUGH THE EVENING HOURS. && .PREV DISCUSSION... /ISSUED 350 PM CDT THU AUG 16 2007/ DISCUSSION... AT MID AFTERNOON, TROPICAL DEPRESSION ERIN WAS LOCATED JUST SOUTH OF SAN ANTONIO MOVING SLOWLY NORTHWEST AND INTERACTING WITH A TROPICAL AIRMASS WITH PWS BETWEEN 2 AND 2.5 INCHES. IMPRESSIVE RAINFALL AMOUNTS HAVE BEEN NOTED ACROSS SOUTHERN SAN ANTONIO AND BEXAR COUNTY. STINSON AIRPORT HAS RECORED NEAR 8.5 INCHES TODAY. EXPECT CORE RAINS TO CONTINUE AS ERIN TRACKS SLOWLY NORTHWEST TONIGHT WITH ISOLATED AMOUNTS OF 10 TO 15 INCHES NEAR AND IMMEDIATELY TO THE RIGHT OF THE CENTER. IN ADDITION, FEEDER BANDS WILL CREATE AMOUNTS OF 1 TO 5 INCHES. HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 18Z OR 1 PM ON FRIDAY. ERIN WILL MOVE INTO WEST CENTRAL TEXAS ON FRIDAY WITH THE HEAVIEST RAINS ENDING. HOWEVER, THERE COULD BE SOME HEAVY RAINS IN THE NORTHWESTERN HILL COUNTRY FRIDAY NIGHT SHOULD THE CENTER STALL. MODELS SUGGEST THE REMNANTS OF ERIN WILL LINGER ACROSS TEXAS OVER THE WEEKEND WITH PWS SLOW TO DECREASE WITH CHANCES OF RAINS CONTINUING. AN UPPER TROUGH CURRENTLY OVER THE BAHAMAS WILL CLOSE OFF AND MOVE WEST UNDERNEATH THE SOUTHEASTERN STATES RIDGE. SOME SUBSIDENCE CAN BE EXPECTED, HOWEVER PWS DECREASING ONLY TO BETWEEN 1.8 AND 2 INCHES WILL RESULT IN LOW CHANCES OF DAYTIME SHOWERS AND THUNDERSTORMS. THE UPPER LOW MOVES INTO TEXAS ON TUESDAY AND STALLS WEDNESDAY INTO THURSDAY. PWS RISE AGAIN TO BETWEEN 2 AND 2.3 INCHES. CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN BY WEDNESDAY AND CONTINUING THROUGH AT LEAST NEXT THURSDAY. CURRENT TPC TRACK FORECAST INDICATES HURRICANE DEAN JUST NORTHWEST OF THE YUCATAN ON TUESDAY. MODEL SOLUTIONS DIFFER ON WHERE IT MAKES LANDFALL ALONG THE WESTERN COAST OF THE GULF OF MEXICO. REGARDLESS IT STANDS TO BE POWERFUL HURRICANE. DAYTIME TEMPERATURES WILL REMAIN BELOW AVERAGE DUE TO SOIL MOISTURE AND CLOUDS/RAIN WITH NIGHTTIME TEMPERATURES NEAR AVERAGE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 87 76 89 77 / 90 90 50 50 20 AUSTIN BERGSTROM INTL AIRPORT 75 87 76 90 75 / 90 90 50 50 20 DEL RIO INTL AIRPORT 75 93 76 91 76 / 50 60 60 30 30 SAN ANTONIO INTL AIRPORT 74 87 77 88 77 / 90 80 50 50 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 18/11/05/06/10
Hazardous weather outlook, Aug 16, 5:19 AM CDT, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 519 AM CDT THU AUG 16 2007 TXZ171>173-183>194-202>209-217>225-228-171100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 519 AM CDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS AND PERIODS OF HEAVY RAINFALL ARE EXPECTED TODAY AS TROPICAL DEPRESSION ERIN MOVES INLAND. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM ERIN WILL BRING HEAVY RAIN TO SOUTH CENTRAL TEXAS INTO FRIDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 16, 6:10 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TORNADO 9 NE BOERNE 29.89N 98.63W
08/16/2007 KENDALL TX LAW ENFORCEMENT
KENDALL CO SHERIFF REPORTS TORNADO AT CAVE WITHOUT A
NAME. UNKNOWN AMOUNT OF DAMAGE TO A BUILDING.
&&
BFLocal storm report, Aug 16, 6:23 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 5 SSW KENDALIA 29.90N 98.55W
08/16/2007 M0.89 INCH KENDALL TX TRAINED SPOTTER
ONE HOUR RAINFALL. TOTAL SINCE 7AM 2.51 INCHES. MINOR
FLOODING.
&&
BFLocal storm report, Aug 16, 6:40 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
640 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 M5.46 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AT DEZAVALA. RAINFALL TOTAL NOON-5PM.
&&
BFLocal storm report, Aug 16, 7:00 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN 5 SSW KENDALIA 29.90N 98.55W
08/16/2007 M1.11 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 45 MINUTES. TOTAL SINCE 7AM 3.62.
&&
BFLocal storm report, Aug 16, 7:03 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN 1 SSE BOERNE 29.79N 98.73W
08/16/2007 M0.92 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 55 MINUTES.
&&
BFSpecial weather statement, Aug 16, 8:14 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 814 PM CDT THU AUG 16 2007 TXZ171>173-183>194-202>209-217>225-228-170215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 814 PM CDT THU AUG 16 2007 ...RAINFALL REPORTS... THESE ARE THE RAINFALL REPORTS RECEIVED AS OF 7 PM ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY SINCE MIDNIGHT. IN BEXAR COUNTY... SAN ANTONIO INTERNATIONAL AIRPORT 3.9 STINSON FIELD AIRPORT 8.47 USAA (I-10 @ HUEBER RD) 5.65 IN KENDALL COUNTY... 6WSW BOERNE 6.30 5.2 SSW KENDALIA 3.62 SABINAS MOUNTAIN 3.57 COMFORT 4.94 IN MEDINA COUNTY... HONDO 4.01 IN BASTROP COUNTY... CEDAR CREEK 2.00
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:15 PM CDT | Flash Flood Warning | EWX | Lavaca | 60 min |
| Aug 16, 7:24 PM CDT | River Flood Warning | EWX | Bandera | 15 hr |
| Aug 16, 7:51 PM CDT | Flash Flood Warning | EWX | Travis | 4 hr |
| Aug 16, 8:15 PM CDT | Flash Flood Warning | EWX | Wilson | 4 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Uvalde | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Medina | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Frio | 4 days |
| Aug 16, 8:58 PM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Aug 16, 9:08 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 23 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Gillespie | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Blanco | 23 hr |
| Aug 16, 10:23 PM CDT | River Flood Warning | EWX | Kendall | 13 hr |
| Aug 16, 10:23 PM CDT | River Flood Warning | EWX | Comal | 23 hr |
| Aug 16, 10:29 PM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr | 6 hr |
| Aug 16, 11:23 PM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Aug 16, 11:58 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 6 hr |
| Aug 17, 12:35 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall | 6 hr |
| Aug 17, 12:49 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 6 hr |
| Aug 17, 12:49 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina | 6 hr |
| Aug 17, 3:25 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 18 hr |
| Aug 17, 4:36 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Llano | 5 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Gillespie, Guadalupe, Kendall and 1 more | 5 hr |
| Aug 17, 11:05 AM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Aug 17, 11:40 AM CDT | River Flood Warning | EWX | Llano | 9 hr |
| Aug 17, 1:49 PM CDT | Flash Flood Warning | EWX | Burnet | 116 min |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 6 hr |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 6 hr |
| Aug 17, 3:04 PM CDT | Flash Flood Warning | EWX | Hays | 116 min |
| Aug 17, 3:35 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.